# SDR ASAA2021041034556

- Difficulty date: April 10, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 53,572 hours, 15,697 cycles
- System (JASC): 2612 · Fire Detection
- Part: Harness
- Part number: 3250274040
- Condition: Damaged
- Location: #1 Engine
- Stage of operation: NR
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#1 ENGINE "B" SIDE FIRE LOOP FAULT. GROUNDED - YES. FOUND UPPER LEFT TERMINAL LUG DAMAGED ON HARNESS MW0316 FOR LOOP B. REMOVED AND REPLACED MW0316 HARNESS REF B737-800 AMM 26-11-02. OPS CHECK GOOD WITH NO FAULTS FOUND REF AMM 26-11-00. GROUND VERIFICATION TEST SUCCESSFUL.
